# SDR SWAA960957

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Latch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO HOU DUE TO NOT BEING ABLE TO RAISE GEAR NORMALLY.  INSPECTED, REPLACED LANDING GEAR LATCH,  PRESSURE WARNING SWITCH AND RETRACTION TESTED PER BOEING M/M.
